Alert archive / Pennsylvania / Areal Flood Advisories in 2016

Areal Flood Advisory 10, NWS Philadelphia/Mount Holly

February 24, 2016Chester County, Delaware County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Feb 24, 2016, 2:47 PM EST for Chester County, Delaware County, Pennsylvania. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Feb 24, 2016, 2:47 PM EST (19:47 UTC)
Expired
Feb 24, 2016, 6:45 PM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Chester County, PA, Delaware County, PA

The radar

The Philadelphia radar (KDIX), 91 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2016-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2016-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 495 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
382 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
495 m²/s²
0-3 km storm-relative helicity
559 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

745 
WGUS81 KPHI 241947
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
247 PM EST WED FEB 24 2016

PAC029-045-242345-
/O.NEW.KPHI.FA.Y.0010.160224T1947Z-160224T2345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER PA-DELAWARE PA-
247 PM EST WED FEB 24 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHEASTERN CHESTER COUNTY IN SOUTHEASTERN PENNSYLVANIA...
  WESTERN DELAWARE COUNTY IN SOUTHEASTERN PENNSYLVANIA...

* UNTIL 645 PM EST

* AT 242 PM EST...THE PUBLIC REPORTED SEVERAL SMALL RUNS AND CREEKS
  IN NORTHEASTERN CHESTER AND WESTERN DELAWARE COUNTIES WERE EITHER
  BANKFULL OR WERE FLOODING. THE RUNOFF IS DUE TO THE HEAVIER RAIN
  THAT FELL AROUND MIDDAY. ROADS MAY BECOME IMPASSABLE FOR A SHORT
  TIME UNTIL THE WATER RECEDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4016 7551 4016 7550 4014 7551 4013 7550
      4013 7546 4011 7547 4009 7545 4009 7542
      4006 7539 4006 7535 4001 7532 3985 7546
      3984 7575

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Feb 24, 12:36 PM EST, 2 hours 11 minutes earlier.

Area forecast discussion, Feb 24, 12:36 PM EST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1236 PM EST WED FEB 24 2016

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL TRACK UP THE OHIO VALLEY AND
INTO THE EASTERN GREAT LAKES REGION DURING TODAY, THEN UP ACROSS
NORTHERN NEW ENGLAND OVERNIGHT AND THURSDAY. AN ASSOCIATED STRONG
COLD FRONT WILL SWEEP ACROSS OUR AREA LATER TONIGHT. HIGH PRESSURE
BUILDS IN FROM THE SOUTHWEST FRIDAY NIGHT AND SATURDAY, THEN
ANOTHER COLD FRONT ARRIVES LATER MONDAY WITH HIGH PRESSURE
ARRIVING FOR TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
**DAMAGING WIND IS THE PRIMARY RISK LATE TODAY**

LCLLY DENSE FOG VCNTY KACY TO KDOV AND KILG WILL SHIFT NORTHWEST
THIS MORNING AND VSBYS WILL IMPROVE AS THE WIND TURNS SOUTHEAST
AND INCREASES BEHIND THE WARM FRONT. WILL COVER FOG WITH AN SPS.

SCT HEAVY SHOWERS WILL DEVELOP NNEWD INTO PARTS OF THE AREA LATE
THIS MORNING AS PWAT INCREASES.

THIS AFTERNOON/EVENING: DAMAGING WIND IS THE MAIN STORY. ITS IN
THE FCST FOR THE DELMARVA. IT CAN LATER BE ADDED TO E PA AND NJ AS
CONFIDENCE FOR DAMAGING WIND OR A WATCH DICTATES.

KEY HERE...TEMPS 60-65F AND CONVECTION, ESPECIALLY IF ANY FOCUSED
FINE LINE, COULD GIVE 50-55KT GUSTS. SHERB, AS WELL SHEAR AND ML
CAPE ALL FAVORABLE FOR THE UNUSUAL FEBRUARY SITN.

NO WIND ADVY MOST OF THE AREA EXCEPT COASTAL NJ WHERE
COLLABORATED WITH OKX. MAY NEED TO EXPAND TO ALL OF THE DELMARVA.

NO FLOOD WATCH BUT AM EXPECTING 14 HR (12Z/24-04Z/25) TOTALS 1-2"
I95 REGION WESTWARD IN BEST LIFT WITH PWAT 1.4" AND STRONG NWD
MOISTURE TRANSPORT WITH 1 OR 2 BANDS OF TSTMS. WONT SURPRISE TO
NEED A COUPLE OF FLOOD WARNINGS ALONG I-95 CORRIDOR ISSUED
SOMETIME THIS EVENING.

TEMPS AND WINDS: DIFFICULT FCST BUT TRIED TO BLEND GFS/NAM MOS
AND 2M NAM WINDS/TEMPS WITH A DOUBLE CHECK AGAINST 00Z/24 ECMWF 2M
TEMPS/WINDS. ITS TIMING THE NWWD MOVING WARM FROPA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
LATE TONIGHT...SHOWERS GENERALLY END FM SW TO NE BETWEEN 03Z AND
06Z. WINDS DIMINISH BUT STILL QUITE MILD... LOWS TONIGHT 20F ABOVE
NORMAL.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF AN AMPLIFIED UPPER-LEVEL
TROUGH IN THE EAST THURSDAY INTO FRIDAY. WHILE THIS FEATURE
WEAKENS SOME, A SECONDARY SHORT WAVE TROUGH SATURDAY REINFORCES IT
BEFORE LIFTING OUT SATURDAY NIGHT INTO SUNDAY. ANOTHER TROUGH THEN
DIGS INTO THE EAST SUNDAY NIGHT AND MONDAY WITH PERHAPS SOME
RELAXATION TUESDAY AS MORE ROBUST ENERGY EJECTS INTO THE
CENTRAL/SOUTHERN PLAINS. THERE APPEARS TO BE NO SIGNIFICANT STORMS
AND COLD AIR DURING THIS TIME FRAME. WE USED A BLEND OF MODEL
GUIDANCE/CONTINUITY THURSDAY THROUGH SATURDAY, THEN MOSTLY BLENDED
IN THE 00Z WPC GUIDANCE WITH CONTINUITY THEREAFTER. SOME
ADJUSTMENTS WERE THEN MADE FOLLOWING ADDITIONAL COLLABORATION WITH
OUR NEIGHBORING OFFICES.

FOR THURSDAY AND FRIDAY...AN UPPER-LEVEL TROUGH WILL BE SWINGING
ACROSS THE AREA DURING MUCH OF THIS TIME, HOWEVER IT WILL BEGIN TO
LIFT OUT SOME DURING FRIDAY. A DEEP SURFACE LOW IS FORECAST TO BE
TRACKING ACROSS NORTHERN NEW ENGLAND THURSDAY THEN INTO THE
CANADIAN MARITIMES THROUGH FRIDAY. ITS ASSOCIATED STRONG COLD
FRONT IS EXPECTED TO BE WELL OFFSHORE AS WE START THURSDAY. AS CAA
OCCURS IN THE WAKE OF THE COLD FRONT THURSDAY, ENOUGH MOISTURE AND
CYCLONIC FLOW SHOULD RESULT IN SOME RAIN SHOWERS/SPRINKLES
THURSDAY ACROSS PORTIONS OF MOSTLY OUR WESTERN ZONES, THEN SOME
SNOW SHOWERS/FLURRIES THURSDAY NIGHT. SOME DRYING THEN OCCURS
LATER THURSDAY NIGHT AND ESPECIALLY FRIDAY. THE PRESENCE OF THE
UPPER- LEVEL TROUGH SHOULD RESULT IN A DECENT AMOUNT OF CLOUDINESS
THOUGH FOR MUCH OF THIS TIME FRAME.

THE PRESSURE GRADIENT WILL BE RATHER TIGHT ACROSS THE REGION,
WITH SOME RELAXATION OCCURRING LATER FRIDAY AS HIGH PRESSURE
BEGINS TO EDGE CLOSER. THERE IS AROUND 35 KNOTS OF FLOW IN THE
MIXING LAYER VIA FORECAST SOUNDINGS, AND THESE SAME SOUNDINGS ALSO
INDICATE STEEPENING LOW-LEVEL LAPSE RATES BOTH DAYS. THIS WILL
RESULT IN BREEZY TO WINDY CONDITIONS FOR MUCH OF THE REGION,
ALTHOUGH SOME RELAXATION IN THE WINDS ARE EXPECTED FRIDAY NIGHT AS
HIGH PRESSURE ARRIVES. THE STRONGEST WINDS MAY OCCUR ON THURSDAY,
HOWEVER AS OF NOW WE ARE EXPECTING THEM TO BE BELOW WIND ADVISORY
CRITERIA.

FOR SATURDAY AND SUNDAY...THE NORTHERN EXTENSION OF HIGH PRESSURE
SLIDES ACROSS OUR AREA SATURDAY. AS THE CENTER OF THIS HIGH IS
POSITIONED TO OUR SOUTH, A RETURN FLOW WILL BECOME MORE
ESTABLISHED. THIS WILL BE ENHANCED BY A QUICK MOVING SYSTEM
SATURDAY ACROSS SOUTHERN CANADA. AN ASSOCIATED WARM FRONT SHOULD
PULL BY TO OUR NORTH SATURDAY ALLOWING FOR MODERATING TEMPERATURES
ACROSS THE AREA SUNDAY. THERE SHOULD BE SOME INCREASE IN THE
BREEZE, AND A SIMILAR SETUP LOOKS TO BE IN PLACE FOR SUNDAY. A
COLD FRONT LOOKS TO BE DRAPED WELL TO OUR NORTH SUNDAY, HOWEVER
LOW PRESSURE DEVELOPS ALONG THIS BOUNDARY IN THE MIDWEST. OVERALL,
IT LOOKS TO BE DRY WITH MORE NOTED WARMING FOR SUNDAY.

FOR MONDAY AND TUESDAY...A SHORT WAVE TROUGH IS FORECAST TO
AMPLIFY SOME MONDAY INTO THE EAST. A CLIPPER TYPE SYSTEM SHOULD BE
TIED TO THIS WITH ITS TRACK TO OUR NORTH. THE BULK OF THE LARGE
SCALE FORCING IS USUALLY ALONG AND TO THE NORTH OF THE SURFACE LOW
TRACK, AND THEREFORE MAYBE SOME SHOWERS GET INTO THE NORTHERN HALF
OF OUR CWA DURING MONDAY ESPECIALLY AS THE COLD FRONT ARRIVES
LATER IN THE DAY. HIGH PRESSURE ARRIVES FOR TUESDAY, HOWEVER THE
PATTERN LOOKS ACTIVE WITH ANOTHER SYSTEM FORECAST TO ALREADY BE
ORGANIZING TOWARD THE OHIO VALLEY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THIS AFTERNOON...CIGS/VSBYS IMPROVE TO MVFR CONDS IN SCATTERED
SHOWERS AND GUSTY SSE WINDS 20-30 KT FM SE TO NW, NOT REACHING
KABE/KRDG POSSIBLY TIL NEAR 00Z/25. PLS SEE TAFS FOR DETAILS.
ISOLATED TSTMS DEVELOPING DURING THE AFTN PTNS OF DELMARVA AND E
PA.

EARLY TONIGHT....MVFR CONDS MOST AREA, BRIEFLY IFR IN SHOWERS.
LLWS AND PLS SEE TAFS FOR DETAILS. ONE OR TWO BANDS OF HEAVY
SHOWERS AND TSTMS WITH POTENTIAL FOR SFC WIND GUSTS NEAR 50 KT IN
A FEW LOCATIONS... PARTICULARLY KRDG/KPHL/KILG. FOR NOW HAVE GUST
35 KT. IF HRRX SUGGESTS, WILL INCREASE WINDS IN THE 12Z TAFS. NO
MATTER, GRADIENT SSE WINDS GUSTING 25-30KT.

AFTER 06Z...WINDS SHIFT TO SSW WITH GUSTS 20-30KT AND MVFR CIGS.

OUTLOOK...
THURSDAY AND FRIDAY..MAINLY VFR CEILINGS. SOME RAIN OR SNOW
SHOWERS ARE POSSIBLE MOSTLY NORTH AND WEST OF KPHL LATER THURSDAY
AND THURSDAY NIGHT. SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS
30-35 KNOTS THURSDAY, BECOMING WEST AT NIGHT AND THEN WEST-
NORTHWEST FRIDAY.

SATURDAY AND SUNDAY...VFR OVERALL. WEST TO SOUTHWEST WINDS MOSTLY
10-15 KNOTS.

&&

.MARINE...
SCA FOR DE BAY AND GLW FOR REMAINDER, FOCUSED MAINLY FOR LATE
AFTN/ TONIGHT 22Z/24- 08Z/25. MARGINAL FOR DURATION. MAY BE
SACRIFICING STRONG VERIFICATION SCORES VIA FALSE ALARMS FOR THE
OVERALL GOOD OF 30 MINUTES OF 35-45 KT GUSTS TONIGHT. COOL WATER
CAN EASILY INVERT AND PREVENT DOWNWARD MIXING OF 35 KT GUSTS.

OUTLOOK...
THURSDAY NIGHT AND FRIDAY...WESTERLY FLOW WITH CAA WILL ALLOW FOR
BETTER MIXING AS THE LOW-LEVEL LAPSE RATES STEEPEN. FORECAST
SOUNDINGS INDICATE THAT GALE FORCE GUSTS ARE QUITE POSSIBLE. AS A
RESULT, A GALE WATCH HAS BEEN ISSUED THROUGH FRIDAY MORNING. THE
WINDS AND SEAS DIMINISH FRIDAY NIGHT, HOWEVER A SMALL CRAFT
ADVISORY SHOULD BE NEEDED FOR A TIME.

SATURDAY AND SUNDAY...THE WINDS TURN MORE SOUTHWESTERLY AND
SHOULD INCREASE FOR A TIME, HOWEVER ATTM THEY ARE ANTICIPATED TO
BE BELOW ADVISORY CRITERIA. THE SEAS HOWEVER SHOULD BUILD SOME
LATER SUNDAY TO NEAR 5 FEET ON THE ATLANTIC COASTAL WATERS.

&&

.HYDROLOGY...
PRECIP IS EXPECTED TO PICK UP ONCE AGAIN LATE THIS MORNING. THE
HEAVIEST PRECIP SHOULD ARRIVE THIS EVENING WITH THE COLD FRONT.
LIKE WE'VE SEEN EARLIER THIS MONTH, THERE WILL BE A CONVECTIVE
CONTRIBUTION HELPING TO INCREASE RAIN AMOUNTS. ON THE OTHER HAND,
BECAUSE OF THE CONVECTIVE CONTRIBUTION, NOT EVERYONE WILL SEE THE
SAME AMOUNT OF RAINFALL.

BASED ON WHERE THE HEAVIEST PRECIPITATION FELL YESTERDAY AND
WHERE IT'S EXPECTED THE NEXT 24 HOURS OR SO, HIGHEST RAINFALL
ACCUMULATIONS ARE FORECAST TO BE RIGHT ALONG THE NJ COAST AND
ACROSS OUR NORTHWEST ZONES. THIS IS A GOOD THING SINCE THE RARITAN
AND PASSAIC BASINS FLIRTED WITH OR HAD SOME RIVER FLOODING EARLIER
THIS MONTH AS DID SOME OF THE STREAMS ACROSS SOUTHEAST PA. IN
GENERAL, TOTAL QPF AMOUNTS ENDING LATE NIGHT/EARLY THURSDAY
MORNING COULD SEE UP TO TWO INCHES. NOT EVERYONE WILL SEE THIS
AMOUNT AS CONVECTIVE ELEMENTS WILL BE IN PLAY. THERE'S A BETTER
CHANCE OF THE HIGHER AMOUNTS ACROSS THE NORTH AND WEST.

IN TERMS OF ANY FLOODING, AS OF NOW, THE LATEST FORECASTS OUT OF
THE MARFC CALL FOR CAUTION STAGE AT PEMBERTON ON THE NORTH BRANCH
RANCOCAS CREEK AND AT BLACKWELLS MILLS ON THE MILLSTONE RIVER.
LOOKING AT THE RELATIONSHIP BETWEEN THE MARFC RAINFALL AND RIVER
FORECASTS, ONE COULD SURMISE THAT BASIN AVERAGES EXCEEDING TWO
INCHES COULD CAUSE SOME MINOR FLOODING.

WITH THE FRONTAL PASSAGE TONIGHT, THERE'S A MUCH GREATER
LIKELIHOOD OF POOR DRAINAGE AND LOW LYING FLOODING WITH THE
EXPECTED HEAVIER BURSTS OF RAIN. SOME FLOODING IS ALSO A
POSSIBILITY ALONG SOME OF THE FASTER RESPONDING CREEKS AND STREAMS
THAT CAN'T HANDLE THE POTENTIAL RUNOFF.

&&

.TIDES/COASTAL FLOODING...
FOR NOW, WE WILL HOLD OFF ON ANY COASTAL FLOOD STATEMENTS.

ALL TIDAL REFERENCES ARE IN MLLW...

REEDY POINT...BOTH THE NOS OFS AND MDL ETSS SHOW SOME POTENTIAL
ISSUES EARLY THURSDAY MORNING. BOTH SOLUTIONS ARE CLOSE TO FLOOD
STAGE, BUT DON'T HIT IT AT THIS TIME.

PHILADELPHIA...BOTH THE NOS OFS AND MDL ETSS SHOW SOME HIGHER
WATER LATE THURSDAY MORNING. BOTH SOLUTIONS ARE CLOSE TO CAUTION
STAGE, BUT DON'T HIT IT AT THIS TIME.

CAMBRIDGE...AT THIS TIME, THE NOS OFS FORECAST IS HIGHER THAN THE
MDL ETSS, BUT BOTH REMAIN BELOW 3.5 FEET THROUGH THE EVENT. BOTH
MODELS HAVE THE HIGHEST TIDES, AROUND 3.0 FEET, EARLY THURSDAY
MORNING (HIGH TIDE IS 539 AM).

TOLCHESTER BEACH...THE MDL ETSS REMAINS BELOW 3.5 FEET THROUGH
THE EVENT. THE MODEL HAS THE HIGHEST TIDE, AROUND 3.0 FEET, EARLY
THURSDAY MORNING (HIGH TIDE IS 829 AM).

SIT WEB SITE IS QUITE STRONG ON A MINOR EVENT OCCURRING CHES BAY.
DAYSHIFT WILL REEVALUATE TO SEE IF AN AFTN ISSUANCE IS NEEDED.
TIDAL DE AND CHES BAY STAND A GOOD CHANCE OF REACHING MINOR
THRESHOLDS EARLY THURSDAY (SOUTHERLY GALE AND FUNNELING WATER INTO
THE NARROW PORTION OF THE BASIN AS WELL AS PRESSURE BELOW 1000 MB)

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT
     FOR NJZ013-014-020-022>027.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR
     ANZ430-431-450>455.
     GALE WARNING FROM 5 PM THIS AFTERNOON TO 3 AM EST THURSDAY FOR
     ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 3 AM EST THURSDAY FOR ANZ430-431.

&&

SYNOPSIS...GORSE
NEAR TERM...DRAG/IOVINO/MEOLA
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE/IOVINO
MARINE...DRAG/GORSE/MEOLA
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 24, 12:24 PM EST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1224 PM EST WED FEB 24 2016

NJZ001-PAZ055-251730-
SUSSEX-MONROE-
1224 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MODERATE TO HEAVY RAIN SHOWERS ARE EXPECTED FROM LATER TODAY AND
THIS EVENING. LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE IS
POSSIBLE. ALSO, A NARROW LINE OF HEAVY SHOWERS OR THUNDERSTORMS
THIS EVENING MAY BE ACCOMPANIED BY WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-012-015>019-021-PAZ054-060>062-070-071-101>106-251730-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-CARBON-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1224 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MODERATE TO HEAVY RAIN SHOWERS ARE EXPECTED FROM LATER THIS
AFTERNOON AND THIS EVENING. LOCALIZED FLOODING IN AREAS OF POOR
DRAINAGE IS POSSIBLE. ALSO, A NARROW LINE OF HEAVY SHOWERS OR
THUNDERSTORMS THIS EVENING MAY BE ACCOMPANIED BY ISOLATED DAMAGING
WIND GUSTS OF BETWEEN 50 AND 55 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-020-022>024-026-027-251730-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1224 PM EST WED FEB 24 2016

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

MODERATE TO HEAVY RAIN SHOWERS ARE EXPECTED FROM LATER THIS
AFTERNOON AND THIS EVENING. LOCALIZED FLOODING IN AREAS OF POOR
DRAINAGE IS POSSIBLE. ALSO, A NARROW LINE OF HEAVY SHOWERS OR
THUNDERSTORMS THIS EVENING MAY BE ACCOMPANIED BY WIND GUSTS TO
AROUND 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-251730-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-
1224 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MODERATE TO HEAVY RAIN SHOWERS ARE EXPECTED FROM LATER THIS
AFTERNOON AND THIS EVENING. LOCALIZED FLOODING IN AREAS OF POOR
DRAINAGE IS POSSIBLE. ALSO, A NARROW LINE OF HEAVY SHOWERS OR
THUNDERSTORMS LATE THIS AFTERNOON AND EVENING MAY BE ACCOMPANIED
BY AREAS OF DAMAGING WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-251730-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1224 PM EST WED FEB 24 2016

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM EST
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

A NARROW LINE OF HEAVY SHOWERS OR THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING MAY BE ACCOMPANIED BY WIND GUSTS OF 40 TO 50
KNOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-251730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1224 PM EST WED FEB 24 2016

...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A NARROW LINE OF HEAVY SHOWERS OR THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING MAY BE ACCOMPANIED BY WIND GUSTS OF 40 TO 50
KNOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 24, 9:54 AM EST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 AM EST WED FEB 24 2016

DEZ001-002-MDZ008-012-015-NJZ013-014-016>027-PAZ070-101-102-
241700-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-
WESTERN CHESTER-EASTERN CHESTER-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...ELKTON...
CHESTERTOWN...CENTREVILLE...FREEHOLD...SANDY HOOK...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...
OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND...
WHARTON STATE FOREST...MEDIA...HONEY BROOK...OXFORD...
WEST CHESTER...KENNETT SQUARE
954 AM EST WED FEB 24 2016

...AREAS OF FOG THIS MORNING...

THERE WILL BE AREAS OF FOG IN PARTS OF NORTHEASTERN MARYLAND,
CENTRAL AND NORTHERN DELAWARE, SOUTHERN NEW JERSEY, AND
SOUTHEASTERN PENNSYLVANIA THIS MORNING. THE FOG WILL BE LOCALLY
DENSE WITH THE VISIBILITY LOWERING TO LESS THAN A HALF MILE IN
SPOTS.

IF YOU WILL BE DRIVING THIS MORNING, BE PREPARED FOR REDUCED
VISIBILITY. BE SURE TO LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE
AND THE ONE AHEAD OF YOU.

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:19 AM ESTWind AdvisoryPHIBucks, Philadelphia22 hr
Feb 24, 3:56 PM ESTCoastal Flood AdvisoryPHIDelaware, Philadelphia20 hr
Feb 24, 5:09 PM ESTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton6 hr
Feb 24, 6:27 PM ESTSevere Thunderstorm WarningPHIBucks, Philadelphia48 min
Feb 24, 6:49 PM ESTSpecial Weather StatementPHIBerks56 min

Nearby

Areal Flood Advisories in Pennsylvania, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.